# SDR FDEA201406011247

- Difficulty date: June 1, 2014
- Submitted: June 2, 2014
- Operation: Air carrier
- Aircraft: N554FE
- Make and model: Doug MD-10-10F
- Aircraft serial: 46708
- Aircraft time: 96,781 hours, 36,414 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Part number: ARB1076501
- Condition: Cracked
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING NR 12 SLAT TRACK CUT OUT HAS EVIDENCE OF CRACK.  LT WING NR 12 SLAT CUT OUT NEEDS NDT VERIFICATION.  VERIFIED & MARKED THE END OF THE CRACK WITH HFEC IAW NDT SPM PART 6, 06-00-06.  REMOVED FASTENERS FROM NR 12 SLAT TRACK CUT OUT AREA, TO FACILITATE INSTALLATION OF DOUBLER IAW 51-31-01.  REMOVE DAMAGED AREA & CRACK IAW SRM 57-10-00 VOL 1 FIG 68 SHEET 1.  NDT REQUESTED TO VERIFY ALL DAMAGE  REMOVED.  PERFORMED HFEC INSP  IAW NDT SPM PT 6 OF CUT OUT AREA, ALL OF THE CRACK HAS BEEN REMOVED.  FABRICATED DOUBLER & FILLER IAW SRM 57-10-00 FIG 68.  MATERIAL VERIFIED & OK TO INSTALL.  INSTALLED REPAIR PARTS IAW SRM 57-10-00 VOLUME 1 FIGURE 68.  STILL REQUIRES EDGE SEALANT & PAINT.
